# SDR DHL99720002

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2424 · AC Regulator
- Part: Controller
- Part number: 10605002
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, GEN NR 1 CARRIED ALL ELECTRICAL LOAD AT 50 KW. NR 1 CSD IN TEMP 120 DEGREES. NR 2 AND 3 GEN CARRIED NO LOAD.  NR 2 AND 3 CSD IN TEMP 80 DEGREES C.  ALL THREE GEN VOLTS AND FREQS NORMAL.  FIVE MINUTES AFTER DEPARTURE THE LOADS EQUALLED OUT AND ALL INDICATIONS NORMAL.  FIVE MIN LATER, NR 2 GEN TRIP LIGHT ILLUMINATED AND VOLTS AND FREQS NORMAL.  REMOVED AND REPLACED NR 1 LOAD CONTROLLER.
